# SDR 2001FA0000674

- Difficulty date: November 12, 2001
- Submitted: December 19, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401611565
- Condition: Corroded
- Location: Feel Control
- Component: Elev Feel Cntrl, Moog
- Component part number: 401602714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELBOW HOUSING HAS SEVERE CORROSION IN THE BOLT HOLES, CHECK VALVE PORT, PACKING LANDS AND ON THE SEALING SURFACE.  DISSIMILAR METAL CORROSION.
